# SDR UPS97222167

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Box
- Condition: Inoperative
- Location: Nr 1 Strut
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-NA, DURING DESCENT FROM 250 TO 240 NR 1 ENG STRUT OVERHEAT LIGHT ILLUMINATED WITH THROTTLE APPROX ONE-THIRD FORWARD.  STRUT OVERHEAT CHEKLIST ACCOMPLISHED, LIGHT REMAINED ILLUMINATED AND NR 1 ENG SHUT DOWN.  REMOVED AND REPLACED FIRE DETECTOR CONTROL BOX PER MM 26-14-00 AND PERFORMED OPS, CK GOOD.  TIGHTENED ALL CONNECTORS, NO FURTHER FAULT FOUND.
